MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR NG SILICONE STERILIZABLE COVER; LIGHTING SYSTEM COVER

STERIS CORPORATION - MONTGOMERY HARMONYAIR NG SILICONE STERILIZABLE COVER; LIGHTING SYSTEM COVER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sterilizable light cover is being returned to the supplier for evaluation.An investigation is currently in process.A follow-up mdr will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported two incidents of their harmonyair ng silicone sterilizable cover falling off into the sterile field.No report of injury.
 
Additional Manufacturer Narrative
The sterilizable light cover subject of the reported event was returned to the supplier for evaluation.The light cover was tested and reviewed, and no abnormalities were identified.All specifications were met.Based on the evaluation, the likely cause of the reported event was that user facility personnel did not fully insert the light cover onto the light handle.The packaging was not included with the return and the lot number is not printed on the cover, therefore, the lot number could not be determined.User facility personnel were reminded of the importance of following the instructions for use when using the light cover.No additional issues have been reported.

Brand Name
HARMONYAIR NG SILICONE STERILIZABLE COVER
Common Device Name
LIGHTING SYSTEM COVER
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19229841
Report Number1043572-2024-00027
Device Sequence Number20297255
Product Code MDM
UDI-Device Identifier00724995217358
UDI-Public00724995217358
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown